# SDR VNAA0701004

- Difficulty date: January 14, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 6,105 hours, 6,196 cycles
- Engine: Ge CF343B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 5399001
- Part serial: 0851B
- Condition: Failed
- Location: Anti Ice
- Part time: 5,849 hours, 5,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT HAND COWL ANTI-ICE MESSAGE IN FLIGHT.  CREW PERFORMED AN UNSCHEDULED LANDING IN TRI WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND COWL ANTI ICE VALVE.  OPERATIONAL  CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
